The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary


Jul 21, 2007

Hi Dr Brian. Would B12 relieve HIV related peripheral neuropathy? I tested negative 4mths after exposure and I am having burning sensations on arm and feet. I am on 200mcg 3 times daily and it has greatly reduced the burning. Would b12 work if the burning were due to HIV? Thanks.

Response from Dr. Conway

There is a specific neuropathy that is due to B12 deficiency and that responds well to the lack of this vitamin being replaced. If your condition is responding to this treatment, it may well be that this is what you have. This has absolutely nothing to do with HIV infection and the neuropathies that may be associated with it or its treatments.

hoax or breakthrough?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint